# SDR REXA2024031500283

- Difficulty date: February 29, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N307PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15307
- Aircraft time: 22,002 hours, 16,569 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: CC670322127
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FURTHER INVESTIGATION WHILE CHANGE A/C SIDE OF NLG AFT DOOR PIN BUSHING FOUND HINGE FITTING ASSY ON LH AND RH SIDE OF A/C TO BE CORRODED AND REQUIRE REPLACEMENT. INSTALLED NEW LH AND RH FITTING, HINGE, NLG, AFT DOOR P/N: CC670-32212-7 IAW CRJ900 SRM 51-42-21-001-001-A01.
